... not take any more shots?
23 Dec 2010
You will want to discuss this with your doctor. A lot depends upon why you were taking this shot, and exactly why you want to stop. Did you have an adverse reaction? Was the dosage too strong? Do you have a value against shots or injections? Do you favor a self-administered gel or patch?
All this must be discussed with your doctor.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im a 50yr man utilizing test e 200mg once a week. my concern is I am active in some amatuer sports that could ask me to be drug tested. would this ...
2 answers • 13 Mar 2011
Testosterone Enanthate - first couple of weeks my appetite went up but now have lost it, any advice?
... have loss of appetite what can i do to help this??
1 answer • 6 Apr 2011
I know my boyfriend is taking testosterone supplements (pills by mouth) but I accidently found this med in his drawer when putting clothes away. And ...
1 answer • 27 Jan 2015
I have to take tamsulosing hydrochloride for my prostate is it ok to inject intermuscular testosterone enanthate thanx
1 answer • 28 Jan 2015
I am AQEEL my cell # 0923134690143
1 answer • 28 Mar 2015